Pata-type common fixed point results in b-metric and b-rectangular metric spaces

被引:0
|
作者
Kadelburg, Zoran [1 ]
Radenovic, Stojan [2 ]
机构
[1] Univ Belgrade, Fac Math, Beograd 11000, Serbia
[2] Dong Thap Univ, Fac Math & Informat Technol Teacher Educ, Cao Lanch City, Dong Thap Provi, Vietnam
来源
关键词
b-metric space; b-rectangular metric space; Pata-type condition; BANACH-CACCIOPPOLI TYPE; PHI-CONTRACTIONS; MAPPINGS; THEOREMS; PSI;
D O I
暂无
中图分类号
O29 [应用数学];
学科分类号
070104 ;
摘要
We obtain (common) fixed point results for mappings in b-metric and b-rectangular metric spaces, under the Pata-type conditions. In particular, we show that the results of paper Balasubramanian, [S. Balasubramanian, Math. Sci. (Springer) 8 (2014), no. 3, 65-69] can be obtained as consequences of more general results and in a much shorter way. We demonstrate these facts by some examples. (C)2015 All rights reserved.
引用
收藏
页码:944 / 954
页数:11
相关论文
共 50 条
  • [1] New fixed point results in b-rectangular metric spaces
    Roshan, Jamal Rezaei
    Parvaneh, Vahid
    Kadelburg, Zoran
    Hussain, Nawab
    [J]. NONLINEAR ANALYSIS-MODELLING AND CONTROL, 2016, 21 (05): : 614 - 634
  • [2] PATA-TYPE FIXED POINT RESULTS IN bv(s)-METRIC SPACES
    Dong, Fangyuan
    Ji, Peisheng
    Wang, Xiaohui
    [J]. INTERNATIONAL JOURNAL OF ANALYSIS AND APPLICATIONS, 2019, 17 (03): : 342 - 360
  • [3] On some new fixed point results in b-rectangular metric spaces
    Ding, Hui-Sheng
    Ozturk, Vildan
    Radenovic, Stojan
    [J]. JOURNAL OF NONLINEAR SCIENCES AND APPLICATIONS, 2015, 8 (04): : 378 - 386
  • [4] On some common coupled fixed point results in rectangular b-metric spaces
    Gu, Feng
    [J]. JOURNAL OF NONLINEAR SCIENCES AND APPLICATIONS, 2017, 10 (08): : 4085 - 4098
  • [5] A common fixed point theorem of Jungck in rectangular b-metric spaces
    Z. D. Mitrović
    S. Radenović
    [J]. Acta Mathematica Hungarica, 2017, 153 : 401 - 407
  • [6] A common fixed point theorem of Jungck in rectangular b-metric spaces
    Mitrovic, Z. D.
    Radenovic, S.
    [J]. ACTA MATHEMATICA HUNGARICA, 2017, 153 (02) : 401 - 407
  • [7] On a Common Jungck Type Fixed Point Result in Extended Rectangular b-Metric Spaces
    Aydi, Hassen
    Mitroyic, Zoran D.
    Radenoyic, Stojan
    de la Sen, Manuel
    [J]. AXIOMS, 2020, 9 (01)
  • [8] Refinement on fixed point results in metric and b-metric spaces
    Komachali, Arslan Hojat Ansari
    Gaba, Yae Ulrich
    Aphane, Maggie
    Yildirim, Isa
    [J]. FILOMAT, 2023, 37 (22) : 7581 - 7588
  • [9] Fixed point results in extended rectangular b-metric spaces with an application
    Asim, Mohammad
    Imdad, Mohammad
    Radenović, Stojan
    [J]. UPB Scientific Bulletin, Series A: Applied Mathematics and Physics, 2019, 81 (02): : 43 - 50
  • [10] A NOTE ON A BANACH'S FIXED POINT THEOREM IN b-RECTANGULAR METRIC SPACE AND b-METRIC SPACE
    Mitrovic, Zoran D.
    [J]. MATHEMATICA SLOVACA, 2018, 68 (05) : 1113 - 1116